Okay so I got Nexplanon put in on November 10, 2015. A week after I got it put in, I started bleeding and have bled all the way up til now. I got it removed last Thursday, and the doctor told me that the bleeding should stop within the 4 days following the removal (so by Sunday). I'm only a couple days past that and shouldn't rush it but it's so frustrating that I can't even remember when the last day was that I didn't have to change a tampon or pad (sorry a little tmi). Anyone else have this happen to them or any ideas of what could be going on???
No responses have yet been posted. Add your response to this question.
- Nexplanon Information for Consumers
- Nexplanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nexplanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Oct 2014 • 1 answer
Posted 2 Sep 2015 • 1 answer
Posted 25 Dec 2015 • 0 answers
Posted 29 May 2016 • 0 answers
Posted 11 Oct 2016 • 0 answers